# SDR SWAA2022072924137

- Difficulty date: June 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 27,735 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT. TRANSITION ANGLE CORRODED AROUND AND IN NUT PLATE HOLES BS727H-767 / [01] REMOVED DAMAGE SECTION OF R/H TRANSITION ANGLE FROM STA 727E+10 TO STA 767 FOR REPAIR PER SRM 51-40-02.;[02] DRILLED REPLACEMENT SECTION OF R/H TRANSITION ANGLE FROM STA 727E TO STA 767 PER SRM 51-40-02 AND 51-10-02.;[03] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1 AND #2;[04] ALODINE AND PRIMED REPLACEMENT SECTION OF AFT CARGO R/H TRANSITION ANGLE FROM STA 727E TO STA 767 PER SRM 51-20-01 AND SOPM 20-41-02.;[05] INSTALLED BONDED NUT PLATES ON R/H TRANSITION ANGLE PER SRM 51-40-10;[06] INSTALLED AFT CARGO RT. TRANSITION ANGLE FROM BS 727E - BS 767 PER SRM 51-40-02;[07] VERIFIED C/W . INSTALLED AFT CARGO RT. TRANSITION ANGLE FROM BS 727E - BS 767 PER SRM 51-40-02 AND INSTALLED BONDED NUT PLATES ON R/H TRANSITION ANGLE PER SRM 51-40-10 PUSH TEST REQ ON STEP 1;[08] REMOVED AND REPLACED AFT CARGO RT. TRANSITION ANGLE FROM BS 727E - BS 767 PER SRM 51-40-02
